# SDR C2XA04SH153

- Difficulty date: March 12, 2004
- Submitted: March 14, 2004
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- Aircraft time: 11,550 hours, 8,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14528737001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK EXTERNAL STRINGER 19L WAS FOUND TO BE GOUGED BETWEEN FRAMES 52 AND 53.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A REINFORCING ANGLE IAW EMB 145 SRM 53-24-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
